# SDR UPS07M49090

- Difficulty date: September 29, 2006
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING - UPPER SKIN AT AFT SPAR, SKIN BULGING (CORROSION) IN 3 DIFFERENT AREAS.  REAR SPAR XORS 683, 738, 735, 825 CORR REMOVED FOUND WITHIN LIMIT PER SRM 57-20-00 FIG 16 R38VI.  XORS 799 CORR REMOVED EXCEED LIMIT PER SRM 57-20-00 FIG 6VIR38, MATL REMOVED TO KNIFE EDGE COND TRIMMED OUT PER EN1396-06.  HFEC C/O IAW DACNDTSPMR12PT06-10-01.001 NO CRACK EVIDENT.  FAB REPAIR DOUBLER & FILLER PER EN1396-06.  REPAIR PARTS INSTALLED PER EN1396-06.
